Alert archive / Michigan / Gale Warnings in 2012

Gale Warning 6, NWS Grand Rapids, MI

January 18, 2012

NWS Grand Rapids, MI issued this gale warning at Jan 18, 2012, 3:16 AM EST. It took effect at Jan 18, 2012, 7:00 PM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 18, 2012, 3:16 AM EST (08:16 UTC)
In effect from
Jan 18, 2012, 7:00 PM EST
Expired
Jan 19, 2012, 3:00 PM EST
In force
20 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WHUS73 KGRR 180816
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
316 AM EST WED JAN 18 2012

LMZ844>849-181630-
/O.CON.KGRR.SC.Y.0006.000000T0000Z-120118T1600Z/
/O.NEW.KGRR.GL.W.0006.120119T0000Z-120119T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
316 AM EST WED JAN 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 3 PM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM EST
THURSDAY. 

WAVES...4 TO 7 FEET THIS MORNING SUBSIDING TO 2 TO 4 FEET THIS
AFTERNOON. 

WINDS...INCREASING TO 35 TO 40 KNOT GALES TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
5 follow-up statements
830 
WHUS73 KGRR 181645
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1145 AM EST WED JAN 18 2012

LMZ844>849-190045-
/O.CON.KGRR.GL.W.0006.120119T0000Z-120119T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1145 AM EST WED JAN 18 2012

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM
EST THURSDAY...

WAVES...INCREASING TO GREATER THAN 10 FEET TONIGHT.

WINDS...INCREASING TO 35 TO 40 KNOT SOUTH GALES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO

HTTP://WWW.WEATHER.GOV/GRR
208 
WHUS73 KGRR 182049
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
349 PM EST WED JAN 18 2012

LMZ844>849-190500-
/O.CON.KGRR.GL.W.0006.120119T0000Z-120119T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
349 PM EST WED JAN 18 2012

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 3 PM
EST THURSDAY...

WAVES...INCREASING TO 10 FEET TONIGHT.

WINDS...INCREASING TO 35 TO 40 KNOT SOUTH GALES TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO

HTTP://WWW.WEATHER.GOV/GRR
229 
WHUS73 KGRR 190301
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1001 PM EST WED JAN 18 2012

LMZ844>849-191115-
/O.CON.KGRR.GL.W.0006.000000T0000Z-120119T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1001 PM EST WED JAN 18 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THURSDAY...

WINDS...35 TO 40 KNOT GALES OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
021 
WHUS73 KGRR 190807
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
307 AM EST THU JAN 19 2012

LMZ844>849-191615-
/O.CON.KGRR.GL.W.0006.000000T0000Z-120119T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
307 AM EST THU JAN 19 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

WINDS... 35 KNOT GALES TODAY SUBSIDING TO 15 TO 25 KNOT WINDS LATE
         IN THE DAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
867 
WHUS73 KGRR 191508
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1008 AM EST THU JAN 19 2012

LMZ844>849-192000-
/O.CON.KGRR.GL.W.0006.000000T0000Z-120119T2000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1008 AM EST THU JAN 19 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

WINDS...35 KNOT GALES TODAY SUBSIDING TO 15 TO 25 KNOT WINDS LATE
        THIS AFTERNOON.

WAVES...10 FEET DECREASING TO 6 FEET LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

OSTUNO

HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Jan 17, 11:38 PM EST, 3 hours 38 minutes earlier.

Area forecast discussion, Jan 17, 11:38 PM EST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1138 PM EST TUE JAN 17 2012

LATEST UPDATE...AVIATION...

.SYNOPSIS...(940 PM EST TUE JAN 17 2012)
LOW PRESSURE WILL MOVE AWAY TONIGHT BUT LAKE EFFECT SNOW SHOWERS
WILL CONTINUE INTO WEDNESDAY MORNING NEAR TO SOUTHWEST OF A LINE
FROM HOLLAND TO KALAMAZOO WHERE UNTREATED ROADS WILL BE ICY TO SNOW
COVERED. MORE SNOW SHOWERS...WITH SOME ACCUMULATIONS...ARE
ANTICIPATED WEDNESDAY NIGHT AND THURSDAY AS THE NEXT COLD FRONT
PUSHES THROUGH THE REGION AND BRINGS A SHOT OF ARCTIC AIR FOR
THURSDAY AND FRIDAY. IN FACT HIGH TEMPERATURES THURSDAY AND FRIDAY
WILL STRUGGLE TO REACH THE 20 DEGREE MARK. ANOTHER ROUND OF SNOW IS
ANTICIPATED FRIDAY AFTERNOON THROUGH FRIDAY EVENING.

&&

.SHORT TERM...(940 PM EST TUE JAN 17 2012)
(TONIGHT THROUGH THURSDAY NIGHT)

THE WINTER WX ADVISORY REMAINS IN EFFECT THRU 4 AM FOR ALLEGAN...
VAN BUREN AND KALAMAZOO COUNTIES WHERE NW FLOW LES CONTINUES WITH
ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES POSSIBLE BEFORE SNOW
SHOWERS START TO TAPER OFF DURING THE EARLY MORNING HOURS WEDNESDAY.
DROPPED THE WINTER WX ADVISORY WHICH WAS IN EFFECT FOR MUCH OF THE
REMAINDER OF OUR FCST AREA SINCE ONLY A FEW LIGHT SNOW SHOWERS AND
FLURRIES REMAIN.

REMAINDER OF PREVIOUS SHORT TERM FCST DISCUSSION FOLLOWS... SFC
RIDGING BUILDS IN ON WEDNESDAY WITH LAKE EFFECT COMING TO AN
END. THEN ATTENTION TURNS TO NORTHERN STREAM CLIPPER MOVING IN
WEDNESDAY NIGHT WITH LAKE ENHANCED SYNOPTIC SNOW EVENT. 12Z RUN OF
GFS AND NAM SHOW WEST WINDS...STRONG LOW LEVEL CONVERGENCE AND DEEP
MOISTURE WHICH SHOULD MEAN MEASURABLE SNOW ACROSS AT LEAST THE
WESTERN HALF OF THE FORECAST AREA. ADVISORY MAY BE NEEDED FOR
WEDNESDAY NIGHT FOR PART OF THE FORECAST AREA.

THE CLIPPER MOVES EAST BY LATE THURSDAY AND SNOW SHOWERS WILL TAPER
OFF. ARCTIC AIR IS FIRMLY IN PLACE WITH WITH MAXES STUCK IN THE
TEENS.

&&

.LONG TERM...(328 PM EST TUE JAN 17 2012)
(FRIDAY THROUGH TUESDAY)
PLENTY OF COLD AIR WILL BE IN PLACE AT THE START OF THE EXTENDED
PERIOD. FRIDAY COULD BE A SNOWY DAY IF CERTAIN THINGS THAT THE
MODELS ARE SHOWING ACTUALLY HAPPEN. ARCTIC AIR WILL BE IN PLACE...H8
TEMPS NEAR -20C. THE NEXT SYSTEM...CURRENTLY OVER THE ERN PACIFIC
WILL MOVE ACROSS THE ROCKIES AND EMERGE AS LOW PRESSURE IN TEXAS. AS
THIS SYSTEM MOVES NORTHEAST TOWARD THE OHIO VALLEY. BOTH THE ECMWF
AND GFS SHOW A FGEN BAND DEVELOPING WELL NORTH OF THE SFC LOW OVER
THE NRN PLAINS AND MOVING EWD ACROSS LOWER MICHIGAN FRIDAY. THE
TROWAL ASSOCIATED WITH THIS MOVES ACROSS THE CENTRAL CWA. A 3-6 INCH
SNOW SEEMS POSSIBLE IF THIS WERE TO ACTUALLY OCCUR. HOWEVER...FGEN
BANDS CAN BE REALLY DIFFICULT TO PIN DOWN DAYS IN ADVANCE...BUT IT
SERVES AS A STARTING POINT TO LOOK AT.

AS PCPN WINDS DOWN FRIDAY NIGHT...SATURDAY LOOKS DRY. THE LOW WILL
BE PASSING BY TO THE SOUTHEAST AND HIGH PRESSURE RIDGING IN FROM THE
NORTHEAST. HIGHS IN THE UPPER 20S WILL BE NEAR NORMAL.

ANOTHER CLIPPER SUNDAY WILL RESULT IN A RAIN/SNOW MIX SUNDAY/NIGHT.

A DIGGING TROUGH OVER THE ROCKIES MONDAY WILL RESULT IN A BUILDING
UPPER RIDGE AND WARMER TEMPS MONDAY/TUESDAY. RAIN WILL BE POSSIBLE
TUESDAY AS THE TROUGH MOVES EAST AND A SFC LOW TRACKS TOWARD THE
GREAT LAKES.

&&

.AVIATION...(1138 PM EST TUE JAN 17 2012)
BOTTOM LINE... ALL TAF SITES BECOME VFR BY 09Z AND STAY THAT WAY
THROUGH 06Z THURSDAY.

COLD AIR CONTINUES TO COME INTO LOWER MICHIGAN BEHIND THE DEPARTING
STORM SYSTEM. THE FINALLY UPPER LEVEL SHORTWAVE SHOULD PASS EAST OF
THE CWA BY 09Z. AS THAT HAPPENS INVERSION HEIGHTS WILL CRASH. ALSO
THAT WILL HAPPEN AS THE LOW LEVEL WINDS BECOME MORE ANTICYCLONIC.
THE COMBINATION OF ANTICYCLONIC LOW LEVEL FLOW AND SINKING AIR AT
MID LEVELS BEHIND THE DEPARTING SYSTEM WILL RESULT IN A END TO THE
LAKE EFFECT SNOW SHOWERS. ALL TAF SITES SHOULD BE VFR BY 09Z. BY
MIDDAY AS THE RIDGE AXIS PASSES OVER LOWER MICHIGAN MID LEVEL WARM
ADVECTION STARTS. THAT IF NOTHING ELSE WILL CLEAR OUT MOST OF THE
REMAINING CLOUDS.

THE SNOW SHOWERS WITH THE NEXT SYSTEM WILL NOT START UNTIL AFTER 06Z
THURSDAY SO VFR CONDITIONS WILL CONTINUE THROUGH THURSDAY EVENING.
EXPECT WINDS TO INCREASE THROUGH DURING THE EVENING AS THE
APPROACHING SYSTEM GETS CLOSER.

&&

.MARINE...(1050 PM EST TUE JAN 17 2012)
WILL ALLOW THE GALE WARNING TO EXPIRE AS SCHEDULED AT 04Z. SMALL
CRAFT ADVISORY WILL BE ISSUED IN EFFECT FROM 04Z LATE THIS EVE THRU
MIDDAY WED. WAVE HEIGHTS WILL FINALLY SUBSIDE TO 2 TO 4 FEET BY WED
AFTN.

&&

.HYDROLOGY...(242 PM EST TUE JAN 17 2012)
RIVER STAGES HAVE GONE UP WITH RUNOFF FROM RAIN AND MELTED SNOW.
COLDER WEATHER SHOULD FREEZE REMAINING RUNOFF IN PLACE TONIGHT. SOME
FLUCTUATIONS POSSIBLE DUE TO ICE EFFECTS BY THE END OF THE WEEK.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...

MI...WINTER WEATHER ADVISORY THROUGH 4 AM FOR LAKE
     EFFECT SNOW IN ALLEGAN...VAN BUREN AND KALAMAZOO COUNTIES.

LM...SMALL CRAFT ADVISORY THROUGH MIDDAY WEDNESDAY ST. JOSEPH TO
MANISTEE.

&&

SYNOPSIS:     OSTUNO/LAURENS
SHORT TERM:   OSTUNO/LAURENS
LONG TERM:    93
AVIATION:     WDM
MARINE:       LAURENS
HYDROLOGY:    OSTUNO
Hazardous weather outlook, Jan 17, 11:11 AM EST, 16 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1111 AM EST TUE JAN 17 2012

MIZ037>040-043>046-050>052-056>059-064>067-071>074-180930-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1111 AM EST TUE JAN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW COVERED AND ICY ROADS ARE EXPECTED BY LATE AFTERNOON ALONG
AND NORTH OF I-96. A TENTH OF AN INCH OF FREEZING RAIN AND 2 TO 5
INCHES OF SNOW ARE EXPECTED BY MIDNIGHT.

LAKE EFFECT SNOW WILL DEVELOP OVERNIGHT WITH ADDITIONAL
ACCUMULATIONS ALONG AND WEST OF HIGHWAY 131.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER STORM WILL LIKELY IMPACT THE REGION WEDNESDAY NIGHT INTO
THURSDAY WITH ACCUMULATIONS. THIS WOULD ALSO LEAD TO HAZARDOUS
TRAVEL CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-180930-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1111 AM EST TUE JAN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GALE FORCE WINDS WILL LEAD TO HAZARDOUS BOATING CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT WILL LIKELY PERSIST
INTO FRIDAY.

MJS OSTUNO

In the hours before

Local storm report, Jan 17, 10:40 PM EST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1040 PM EST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     SNOW             SCHOOLCRAFT             42.12N 85.64W
01/17/2012  M2.3 INCH        KALAMAZOO          MI   TRAINED SPOTTER

            FROM 3 PM TO 9 40 PM.

&&

RSUTTLE
Local storm report, Jan 17, 10:41 PM EST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1041 PM EST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     SNOW             BANGOR                  42.31N 86.11W
01/17/2012  M3.0 INCH        VAN BUREN          MI   LAW ENFORCEMENT

&&

RSUTTLE
Local storm report, Jan 17, 10:43 PM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1043 PM EST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     SNOW             ALLEGAN                 42.53N 85.86W
01/17/2012  M1.0 INCH        ALLEGAN            MI   LAW ENFORCEMENT

&&

RSUTTLE
Local storm report, Jan 17, 10:44 PM EST, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1044 PM EST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     SNOW             HART                    43.70N 86.36W
01/17/2012  E5.0 INCH        OCEANA             MI   EMERGENCY MNGR

            STORM TOTAL

0646 PM     SNOW             E SHELBY                43.61N 86.36W
01/17/2012  E7.0 INCH        OCEANA             MI   BROADCAST MEDIA

            CONSIDERABLE BLOWING AND DRIFTING REPORTED EAST OF
            SHELBY. SNOWFALL WAS ESTIMATED BETWEEN 7 AND 8 INCHES.

0727 PM     SNOW             CLARE                   43.82N 84.77W
01/17/2012  M5.0 INCH        CLARE              MI   TRAINED SPOTTER

            24 HOUR TOTAL FROM 8 PM 1/16 TO 4 30 PM 1/17

0940 PM     SNOW             SCHOOLCRAFT             42.12N 85.64W
01/17/2012  M2.3 INCH        KALAMAZOO          MI   TRAINED SPOTTER

            FROM 3 PM TO 9 40 PM.

0940 PM     SNOW             BANGOR                  42.31N 86.11W
01/17/2012  M3.0 INCH        VAN BUREN          MI   LAW ENFORCEMENT

0940 PM     SNOW             ALLEGAN                 42.53N 85.86W
01/17/2012  M1.0 INCH        ALLEGAN            MI   LAW ENFORCEMENT

&&

RSUTTLE
Local storm report, Jan 17, 11:32 PM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1132 PM EST TUE JAN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     SNOW             NORTON SHORES           43.16N 86.26W
01/17/2012  M6.0 INCH        MUSKEGON           MI   TRAINED SPOTTER

&&

RSUTTLE
Local storm report, Jan 18, 12:01 AM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1201 AM EST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     SNOW             2 SW SHELBY             43.59N 86.39W
01/17/2012  M6.5 INCH        OCEANA             MI   TRAINED SPOTTER

            FROM 9 AM TO 11 30 PM.

&&

RSUTTLE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 11:03 PM ESTSmall Craft AdvisoryGRR12 hr
Jan 18, 3:09 AM ESTLake Effect Snow AdvisoryGRRAllegan, Barry, Ionia, Kalamazoo, Kent, Lake and 7 more32 hr

Nearby

Gale Warnings in Michigan, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.